MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used.List #011-cs25 was returned for evaluation.As received saline residuals was found inside the returned sample.However, no additional damage or anomalies are observed, no mating device was returned for evaluation.The cracking pressure met the product specification.However, the back flow pressure test failed.Complaint of blood reflux can be confirmed.The lot history of the returned packaging was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
A2 - date of birth - the patients age was used to approximate the date of birth as (b)(6) 2005.D4 and h4 the customer reported lot# 1392454522, but this did not match any in icu medical.It is clear there was a typo.13924522 was found and matched the product reported.13924522 was used for this report.The investigation is in progress, but not yet complete.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a check valve with male/female luer lock that experienced leakage.The following issue was reported by the customer: ¿ after inserting and washing with saline, blood reflux is noted¿.The product is available for evaluation.The status of the product at the time of the event is ¿unknown¿.There was yes , patient involvement, a 19 years old patient, no adverse event / human harm.In clarification to the above description , the status of the product at the time of the event is "after inserting and washing with saline".This event lead to a delay in the start of the intervention, no medical intervention necessary following this event, this event was reported by the collaborator who used it ,the infusion was not started when the problem occur, the programming entered for the infusion was drugs for maintenance sedation and balanced electrolytics , the tubing was replaced , only the valve have been replaced ,the blood loss or reflux was not considered clinically significant, the patient's condition before and after the event was stable.In clarification, the customer confirmed that ¿there was blood leaking from the cap¿.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest 
IT  
2247062300
MDR Report Key20735175
Report Number9617594-2024-01635
Device Sequence Number12915115
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public00840619006075
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13924522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexUnknown